# SDR VJ9800368

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: End Cap
- Part number: 392405509N
- Condition: Corroded
- Location: Bs 598-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END CAPS STA 598 - 600, L30, 29L AND 29R CORRODED BEYOND LIMIT.  REMOVED END CAPS  AND DETERMINED CORRODED OUT OF LIMIT IAW SRM 53-01, FIG 1.  DRILLED, DEBURRED, ALODINED, PRIMED  AND INSTALLED NEW END CAPS IAW DC9 SRM 51-10-3, 51-10-4, 51-30-2 AND 51-30-5.
